Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 8, NWS Springfield, MO

April 30, 2016Bates County, Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at Apr 30, 2016, 9:25 AM CDT for Bates County, Vernon County, Missouri. It took effect at Apr 30, 2016, 7:00 PM CDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 9:25 AM CDT (14:25 UTC)
In effect from
Apr 30, 2016, 7:00 PM CDT
Expired
May 3, 2016, 7:19 AM CDT
In force
60 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Bates County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 87 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Osage River near Schell City (SCZM7). The gauge peaked at 30.82 ft at May 2, 2016, 3:00 AM CDT.

actionminormoderate303504/3005/0105/0205/0305/04
Action stage
28 ft
Minor stage
30 ft
Moderate stage
35 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

173 
WGUS43 KSGF 301426
FLWSGF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 AM CDT SAT APR 30 2016

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Osage River near Schell City affecting Bates and Vernon Counties.
   
.Heavy rainfall that occured across the area will cause river levels to 
rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-010225-
/O.NEW.KSGF.FL.W.0008.160501T0000Z-160503T0000Z/
/SCZM7.1.ER.160501T0000Z.160501T0600Z.160502T0000Z.NO/
925 AM CDT SAT APR 30 2016

 The National Weather Service in Springfield has issued a 

* From this evening...until further notice.
...For the Osage River near Schell City...
* At  8:45 AM Saturday The stage was 29.7 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by this evening 
  and continue to rise to near 30.1 feet by around midnight. The 
  river will fall below flood stage by tomorrow evening.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage 
  Conservation Area, the Old River Road North of Schell City and Lost
  Creek west of Schell Lake. Flood waters overflow the main river 
  channel at the gage site.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Osage River Basin
  Schell City      30  29.7 Sat 09 AM  30.1  29.2  18.5


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 
$$
7 follow-up statements
515 
WGUS83 KSGF 010123
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT SAT APR 30 2016



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 
  Osage River near Schell City affecting Bates and Vernon Counties 
.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-011623-
/O.EXT.KSGF.FL.W.0007.000000T0000Z-160502T2324Z/
/HTNM7.1.ER.160428T1633Z.160430T1545Z.160501T2324Z.NO/
823 PM CDT SAT APR 30 2016

...For the Little Osage River near Horton...
* At  7:45 PM Saturday The stage was 44.1 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.

* Forecast...The river will continue to fall to below flood stage by 
  tomorrow evening.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Little Osage River Basin
  Horton           41  44.1 Sat 08 PM  38.0  32.3  29.2


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC013-217-011623-
/O.EXT.KSGF.FL.W.0008.000000T0000Z-160505T0030Z/
/SCZM7.1.ER.160430T2342Z.160502T0600Z.160504T0030Z.NO/
823 PM CDT SAT APR 30 2016

...For the Osage River near Schell City...
* At  7:45 PM Saturday The stage was 30.0 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.7 feet by 
  early Monday morning.  The river will fall below flood stage 
  Tuesday evening.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Osage River Basin
  Schell City      30  30.0 Sat 08 PM  30.7  30.5  27.2


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
959 
WGUS83 KSGF 011452
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 AM CDT SUN MAY 1 2016

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 
  Osage River near Schell City affecting Bates and Vernon Counties 
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-020552-
/O.EXT.KSGF.FL.W.0007.000000T0000Z-160502T2254Z/
/HTNM7.1.ER.160428T1633Z.160430T1545Z.160501T2254Z.NO/
952 AM CDT SUN MAY 1 2016

...For the Little Osage River near Horton...
* At  9:45 AM Sunday The stage was 42.8 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.

* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.


&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Little Osage River Basin
  Horton           41  42.8 Sun 10 AM  39.1  32.2  29.2


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC013-217-020552-
/O.EXT.KSGF.FL.W.0008.000000T0000Z-160504T0712Z/
/SCZM7.1.ER.160430T2342Z.160502T0600Z.160503T0712Z.NO/
952 AM CDT SUN MAY 1 2016

...For the Osage River near Schell City...
* At  9:45 AM Sunday The stage was 30.5 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by 
  around midnight.  The river will fall below flood stage early 
  Tuesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Schell City      30  30.5 Sun 10 AM  30.9  29.2  19.6


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
179 
WGUS83 KSGF 020048
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 PM CDT SUN MAY 1 2016



 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County 
 ...The Flood Warning continues for the following rivers in 
Missouri...

  Osage River near Schell City affecting Bates and Vernon Counties 
   
.River levels will remain elevated at both Horton and Schell City
due to heavy rain several days ago. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-021548-
/O.EXT.KSGF.FL.W.0007.000000T0000Z-160503T0035Z/
/HTNM7.1.ER.160428T1633Z.160430T1545Z.160502T0035Z.NO/
748 PM CDT SUN MAY 1 2016

...For the Little Osage River near Horton...
* At  6:45 PM Sunday The stage was 41.2 feet. 
* Flood stage is 41.0 feet. 
* Minor flooding is occurring.

* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Little Osage River Basin
  Horton           41  41.2 Sun 07 PM  32.3  29.3  29.0


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$

MOC013-217-021548-
/O.CON.KSGF.FL.W.0008.000000T0000Z-160504T0712Z/
/SCZM7.1.ER.160430T2342Z.160502T0600Z.160503T0712Z.NO/
748 PM CDT SUN MAY 1 2016

...For the The Osage River near Schell City...
 * At  6:45 PM Sunday The stage was 30.7 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by 
  around midnight.  The river will fall below flood stage early 
  Tuesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Schell City      30  30.7 Sun 07 PM  29.2  19.5  16.1


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
946 
WGUS83 KSGF 020448
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1148 PM CDT SUN MAY 1 2016

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Little Osage River near Horton affecting Vernon County
 ...The Flood Warning continues for the following rivers in 
Missouri...

  Osage River near Schell City affecting Bates and Vernon Counties 
   
.River levels will remain elevated at both Horton and Schell City
due to heavy rain several days ago.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-021948-
/O.CON.KSGF.FL.W.0008.000000T0000Z-160504T0712Z/
/SCZM7.1.ER.160430T2342Z.160502T0600Z.160503T0712Z.NO/
1148 PM CDT SUN MAY 1 2016

...For the The Osage River near Schell City...
* At 10:45 PM Sunday The stage was 30.8 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by 
  around midnight.  The river will fall below flood stage early 
  Tuesday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Osage River Basin
  Schell City      30  30.8 Sun 11 PM  29.2  19.5  16.1


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$

MOC217-020518-
/O.CAN.KSGF.FL.W.0007.000000T0000Z-160503T0035Z/
/HTNM7.1.ER.160428T1633Z.160430T1545Z.160502T0039Z.NO/
1148 PM CDT SUN MAY 1 2016

The Flood Warning has been cancelled for  The Little Osage River near
Horton.
* At 10:45 PM Sunday The stage was 40.4 feet. 
* Flood stage is 41.0 feet. 
* Forecast...The river will continue to fall to 32.3 feet by Tuesday 
  morning.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near 
  the gage site and farmland along the river.  

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Mon   Tue   Wed

Little Osage River Basin
  Horton           41  40.4 Sun 11 PM  32.3  29.3  29.0


&&


LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455

 

$$
294 
WGUS83 KSGF 021500
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 AM CDT MON MAY 2 2016

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Osage River near Schell City affecting Bates and Vernon Counties 
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-030600-
/O.EXT.KSGF.FL.W.0008.000000T0000Z-160504T0600Z/
/SCZM7.1.ER.160430T2342Z.160502T0915Z.160503T0600Z.NO/
1000 AM CDT MON MAY 2 2016

...For the Osage River near Schell City...
* At  9:45 AM Monday The stage was 30.7 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.8 feet by this
  afternoon.  The river will fall below flood stage around midnight.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of 
  Schell City.  County roads west and north of Route M become 
  flooded. The Four River Conservation Area 10 miles west of Schell 
  City floods.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Osage River Basin
  Schell City      30  30.7 Mon 10 AM  28.7  20.0  16.9


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
655 
WGUS83 KSGF 030210
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 PM CDT MON MAY 2 2016



 ...The Flood Warning continues for the following rivers in 
Missouri...

  Osage River near Schell City affecting Bates and Vernon Counties 
   
.The river will fall below flood stage by around midnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-031710-
/O.CON.KSGF.FL.W.0008.000000T0000Z-160504T0600Z/
/SCZM7.1.ER.160430T2342Z.160502T0915Z.160503T0600Z.NO/
910 PM CDT MON MAY 2 2016

...For the The Osage River near Schell City...
 * At  8:45 PM Monday The stage was 30.2 feet. 
* Flood stage is 30.0 feet. 

* Forecast...The river will continue to fall to below flood stage by 
  around midnight.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage 
  Conservation Area, the Old River Road North of Schell City and Lost
  Creek west of Schell Lake. Flood waters overflow the main river 
  channel at the gage site.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Tue   Wed   Thu

Osage River Basin
  Schell City      30  30.2 Mon 09 PM  20.1  17.4  16.3


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$
383 
WGUS83 KSGF 031219
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 AM CDT TUE MAY 3 2016

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Osage River near Schell City affecting Bates and Vernon Counties
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC013-217-031249-
/O.CAN.KSGF.FL.W.0008.000000T0000Z-160504T0600Z/
/SCZM7.1.ER.160430T2342Z.160502T0915Z.160503T0452Z.NO/
719 AM CDT TUE MAY 3 2016

The Flood Warning has been cancelled for  The Osage River near Schell
City.
* At  6:45 AM Tuesday The stage was 29.5 feet. 
* Flood stage is 30.0 feet. 
* Forecast...The river will continue to fall to 20.1 feet by tomorrow
  morning.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage 
  Conservation Area, the Old River Road North of Schell City and Lost
  Creek west of Schell Lake. Flood waters overflow the main river 
  channel at the gage site.

&&


               FLOOD  OBSERVED           FORECAST 6 AM

LOCATION       STAGE STAGE  DAY TIME     Wed   Thu   Fri

Osage River Basin
  Schell City      30  29.5 Tue 07 AM  20.1  17.4  16.3


&&


LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Apr 30, 6:51 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 30, 6:51 AM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
651 AM CDT SAT APR 30 2016

.SHORT TERM...(Today and tonight)
Issued at 308 AM CDT Sat Apr 30 2016

Widespread rainfall across the area gave a good soaking to most
locations overnight. Early this morning the back edge of the
precipitation was generally along highway 65 and should continue to
make steady progress eastward early this morning. Short term models
indicate a lull in the precipitation for much of the morning before
more convection forms later today.

This afternoon the primary upper low will slowly migrate eastward
through southern Nebraska, while a weak surface low lifts northeast,
pushing a cold front into the Missouri Ozarks, roughly to near
Highway 65 around 18Z. Models continue to show ample 0-6km bulk
shear and sufficient instability in the warm sector for strong to
severe thunderstorms. There still remains some uncertainty
regarding the severe threat. The first being a punch of drier air
in the mid levels that begins to push into the region which may
limit updraft potential. The second is the affect that morning
clouds and possible remaining precipitation will have on
instabilities. None the less, severe threat will last through
about mid evening across the eastern Ozarks before activity pushes
eastward with quiet weather expected for the overnight hours.

.LONG TERM...(Sunday through Friday)
Issued at 308 AM CDT Sat Apr 30 2016

The weakening upper low moves away from the area Sunday as upper
flow then transitions to a northwesterly flow for Monday through
Friday. A shortwave trough does drop southward across the region
Monday which will bring a slight chance for showers to southeast
Kansas and the Missouri Ozarks and somewhat cooler temperatures as
highs will only be in the lower to middle 60s.

A slow warming trend, along with quiet and dry weather is then
expected for Tuesday through Friday as a ridge of high pressure
builds across the western Conus and begins to nudge eastward with
time. Temperatures will warm back into the middle 70s by the end of
the week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 641 AM CDT Sat Apr 30 2016

For the KSGF/KJLN/KBBG tafs: Low pressure centered over eastern
Kansas will move slowly northeast into northeast MO/western IL by
the end of the taf period. A trailing sfc trough/front will move
through our area gradually veering winds to the west. IFR ceilings
to start will lift and scatter out over the next few hours.
Isolated-scattered thunderstorm development is expected along the
front after 18z, but most guidance keeps this activity east of the
taf sites.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...DSA
Hazardous weather outlook, Apr 30, 6:14 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 AM CDT SAT APR 30 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
614 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

THERE IS A LIMITED TO ELEVATED RISK FOR STRONG TO POTENTIALLY
SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY IN AREAS
EAST OF HIGHWAY 65. IF SEVERE STORMS DEVELOP...THE PRIMARY RISK
WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED
TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM THROUGH 9 PM FOR
COUNTIES ALONG AND EAST OF MISSOURI HIGHWAY 65.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 11:17 PM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper, Lawrence, McDonald, Newton6 hr
Apr 30, 6:08 PM CDTSevere Thunderstorm WarningSGFOzark52 min
Apr 30, 6:46 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas44 min

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.